# SDR CALA0000499

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 1 SLAT DENTED.  THE DENTED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 57-06, FIGURE 1.
